Doctor insights on:
Disodium Lauroamphodiacetate Medication
Not usually: Most antacids are used to relieve stomach acids from proliferating in the form of gatric reflux (upset stomach.) a bicarbonate (sodium bicarbonate) is used as a base to counter acids. However, patients having concerns with recurrent acid reflux have been known to experience enamel errosion. Errosion refers to a chemical process which weakens enamel and can cause a great deal of sensitivity. See your dentist! ...Read moreSee 1 more doctor answer
I have high cretatine of 141.. Will disodium hydrogen citrate liquid for UTI infection increase level of cretatine?
Unclear: Are you referring to measurements of urine or blood? The creatinine in your blood is normally less than 1 mg/dl, and urine measurements will vary wildly according to the concentration of your urine. Either way, creatinine levels should not be affected by taking citrate (which acidifies the urine and helps clear bacterial bladder infections). ...Read moreSee 1 more doctor answer
I've got polycystic kydney (v) and i'd like to know how edta calcium disodium could imbalance my ionized calcium and/or sodium in oral chelation ?
See answer: Edta is safe when used as a prescription medicine for the correct indications. Edta can cause abdominal cramps, nausea, vomiting, diarrhea, headache, low blood pressure, skin problems, and fever. It can also cause kidney damage, dangerously low calcium levels, low potassium and magnesium levels, and even death. You should seriously discuss any planned use(s) with your nephrologist. ...Read moreSee 1 more doctor answer
Many of the preservative free artificial tears still have phosphate in some form or another (e.g. disodium phosphate) is it safe for long term use?
I bought cream of chicken soup no preservatives it contain( partially hydrogenated Palm, disodium-5-ribonucleotides,caramel,chicken meat powder,(good?
No: Partially hydrogenated oils are "trans-fats" and are not good for you. ...Read more
Can these cause any issues with hearing :potassium chloride, disodium phosphate dodecahydrate and sodium dihydrophosphate dihydrate?
Hearing: It is unlikely that any hearing loss is related to the items you list. Hearing tests are essential - I have had them and am wearing hearing aids. Many big stores offer hearing tests at no cost. In my area it is Costco or Sam's Club. There should be something like this all over the USA. ...Read more
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers